Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 33, No. 1, pp. 45-51 (2017)

On some local properties of the conjugate function and the modulus of continuity of $k$-th order

Ana Danelia

I. Javakhishvili Tbilisi State University

Abstract: In the present paper we study a local smoothness of the conjugate functions of several variables in the space $C(T^n)$. The direct estimates are obtained and exactness of these estimates are established by proper examples.

Keywords: conjugate functions of several variables, modulus of continuity

Classification (MSC2000): 42B35

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2017 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition